# SDR CALA2025102010297

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 71,506 hours, 32,206 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2L ARMING HANDLE IS IN THE DISARM POSITION AND SAFETY PIN INSTALLED FOR SLIDE IAW AMM 25-62-44-000-002-A REMOVED DOOR ARMING PIN P/N 98D52103500000 FROM DOOR IN REF AMM TASK 25-62-44-400-006-A VERIFIED REMOVAL OF DOOR ARMING PIN P/N 98D52103500000 FROM DOOR IN REF AMM TASK 25-62-44-400-006-A
